Canadian Mathematical Society
Canadian Mathematical Society
  location:  PublicationsjournalsCMB
Volume 49 Number 4 (Dec 2006)

Looking for a printed back issue?
481   On Sequences of Squares with Constant Second Differences
Browkin, J.; Brzeziński, J.
492   Conjugacy Classes of Subalgebras of the Real Sedenions
Chan, Kai-Cheong; Đoković, Dragomir Ž.
508   Growth Spaces and Growth Norm Estimates for $\Bar\partial$ on Convex Domains of Finite Type
Cho, Hong Rae
526   The Values of Modular Functions and Modular Forms
Choi, So Young
536   Measure Convex and Measure Extremal Sets
Dostál, Petr; Lukeš, Jaroslav; Spurný, Jiří
549   Hausdorff--Young Inequalities for Group Extensions
Führ, Hartmut
560   A K3 Surface Associated With Certain Integral Matrices Having Integral Eigenvalues
Luijk, Ronald van
578   On the Structure of the Full Lift for the Howe Correspondence of $(Sp(n), O(V))$ for Rank-One Reducibilities
Muić, Goran
592   Group Actions, Cyclic Coverings and Families of K3-Surfaces
Sarti, Alessandra
609   On the Polyak--Viro Vassiliev Invariant of Degree 4
Stoimenow, A.
624   On Non-Integral Dehn Surgeries Creating Non-Orientable Surfaces
Teragaito, Masakazu
628   Approximation and the Topology of Rationally Convex Sets
Zeron, E. S.
637   Author Index - Index des auteurs
2006, for 2006 - pour

© Canadian Mathematical Society, 2015 :